Q: My 67 year old husband has high blood pressure type 2 diabetes and a lot of other medical issues He is taking two Metformin a day 500 mg each Two Metoprolol 100 mg each One Plavix 75 mg two Glipizide 10 mg each one Simvastrin 20 mg One Amiodipine 10 mg One Enteric aspirin 325 mg One hydrochlorothiazide 25 mg One Tamsulosin 04 mg a day He also takes a lot of Tylenol 500 mg for hip and back pain and a lot of Tums for indigestion Now his doctor wants to add Diovan 40 mg to all his other medications I think this is entirely too many medications and am worried about the effects


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was on my first shot of Depo Provera and my window opened up to get my shot. I had sex with my boyfriend and he cam...

Q: I had elective surgery for gallbladder and had to stop taking the pill before going in for surgery. After 6 weeks I ...

Q: I have an issue when I rub and massage my elbow I get a tingling sensation in my pinky and ring finger

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon